# SDR ASOA201000911

- Difficulty date: June 13, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 28,170 hours, 24,737 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE EXPERIENCED SEVERE DAMAGE DURING THE DEPARTURE PHASE OF FLIGHT. AROUND 3,000 FT, HEARD A LOUD BANG AND EXPERIENCED YAW.  POWER WAS SET AROUND 88 PERCENT "N".  (EMERGENCY DECLARED - A/C RETURNED TO DEPARTURE AFTER T/O)   LT ENGINE ASSY WAS REPLACED. ALL OPS AND LEAK CHECKS GOOD IAW AMM 71-00-00.  (CLOSED)
